Characterization of □κin core models

Journal of Mathematical Logic 4 (01):1-72 (2004)
Abstract This article has no associated abstract. (fix it)
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.1142/S0219061304000310
 Save to my reading list
Follow the author(s)
My bibliography
Export citation
Find it on Scholar
Edit this record
Mark as duplicate
Revision history Request removal from index
Download options
PhilPapers Archive

Upload a copy of this paper     Check publisher's policy on self-archival     Papers currently archived: 22,046
External links
Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library
References found in this work BETA
Thomas Jech, Set Theory. Journal of Symbolic Logic.
Akihiro Kanamori (2000). The Higher Infinite. Studia Logica 65 (3):443-446.
Keith J. Devlin (1987). Constructibility. Journal of Symbolic Logic 52 (3):864-867.

Add more references

Citations of this work BETA
Itay Neeman (2008). Hierarchies of Forcing Axioms II. Journal of Symbolic Logic 73 (2):522 - 542.
Martin Zeman (2010). Global Square Sequences in Extender Models. Annals of Pure and Applied Logic 161 (7):956-985.
Nam Trang (2014). Determinacy in L. Journal of Mathematical Logic 14 (1):1450006.

View all 9 citations / Add more citations

Similar books and articles

Monthly downloads

Added to index


Total downloads

2 ( #713,419 of 1,934,428 )

Recent downloads (6 months)

1 ( #434,193 of 1,934,428 )

How can I increase my downloads?

My notes
Sign in to use this feature

Start a new thread
There  are no threads in this forum
Nothing in this forum yet.